MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR
Model Number RMU-1000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 04/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the returned device identified carbonization on the motor connector which impacted device performance.Upon removal of the carbonization, performance was restored.
 
Event or Problem Description
Defibtech was notified of a rescue attempt where the user of the device reported it stopped performing compressions.They also reported that the patient was not resuscitated.The customer provided an event summary for the device which showed it performed 200 compressions before the device indicated limitation in ability of the device to properly move.No additional event or patient information was provided.

Brand Name
LIFELINE
Common Device Name
CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial dr.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key16915786
Report Number3003521780-2023-00008
Device Sequence Number17731514
Product Code DRM
UDI-Device Identifier00815098020539
UDI-Public00815098020539
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRMU-1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown